# SDR AWXA200501273

- Difficulty date: October 9, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED DISBOND ARE ON THE UPPER SURFACE OF THE RT OUTBOARD FORE FLAP, 92" FROM INBOARD END AT WBL 293.69L TO WBL 299.69L.  MAINTENANCE CUT OUT AND REMOVED DAMAGE AREA IAW BOEING 737-300 SRM 51-70-10-2R3.  FABRICATED REPAIR CORE, SEPTUM AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R3.  BONDED REPAIR PARTS TO IAW BOEING 737-300 SRM 51-70-10-2R3 AND 2R4.
